Medical Specialty >> Gynecology
Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
|JUSTIN072005 - Fri Aug 13, 2010 6:38 pm||
i had sex 18 days ago on the 7th day of my menstrual period. we used the withdrawal method, i took plan b 10 hours later and had a negative hpt as of this morning. problem is i am having symptoms of brown spotting and cramping, is it possible i am pregnant?
|Debbie Miller, RN - Wed Aug 18, 2010 1:06 am||
These are normal symptoms following emergency contraception use. You are not likely to be pregnant since you used it during the early period following sex. Combined with "withdrawal" method it would be nearly a miracle for pregnancy to occur. Spotting and cramping are not usual symptoms of pregnancy and only occur in some pregnancies with implantation bleeds occurring very early (6 days after conception) if it happens at all.
I would advise you to find an acceptable method of contraception since plan B is not intended for regular use; just in emergencies.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.